On global solutions of a Zakharov type system

Thomas Beck, Fabio Pusateri, Phil Sosoe, Percy Wong

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider a class of wave-Schrödinger systems in three dimensions with a Zakharov-type coupling. This class of systems is indexed by a parameter γ which measures the strength of the null form in the nonlinearity of the wave equation. The case corresponds to the well-known Zakharov system, while the case corresponds to the Yukawa system. Here we show that sufficiently smooth and localized Cauchy data lead to pointwise decaying global solutions which scatter, for any .

Original languageEnglish (US)
Pages (from-to)3419-3441
Number of pages23
Issue number9
StatePublished - Sep 1 2015

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy
  • Applied Mathematics


  • Yukawa system
  • Zakharov system
  • global solutions


Dive into the research topics of 'On global solutions of a Zakharov type system'. Together they form a unique fingerprint.

Cite this